# SDR A6WA200540129

- Difficulty date: April 3, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED 1 INCH LONG AT THE MOTOR CABLE PULLEY BRACKET.  PERFORMED REPAIR TO PASSENGER DOOR AFT DRAG ANGLE IAW BOMBARDIER REO 601R-52-11-513 REV A.  (M)
